# SDR J7SA2019092389001

- Difficulty date: August 9, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N455FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4340
- Aircraft time: 4,105 hours, 2,264 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RIGHT WING NEAR FUEL PORT.   CLAMP/CONNECTION ON LAV DUMP CHUTE THAT RUNS THE LENGTH OF THE CABIN HAS RUBBED A HOLE INTO THE TOP OF THE FUELTANK.     PERFORMED REPAIR OF OF THE RT WING UPPER SKIN ENGINEERING WO CS611791. LEAK CHECKED GOOD.  FWD LAV DEACTIVATED AT THIS TIME WITH DUMP TUBE REMOVED.
